# SDR VGCA20230301001

- Difficulty date: March 1, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N821FL
- Make and model: Cndair CL6002B19
- Aircraft serial: 8058
- Aircraft time: 25,476 hours, 23,729 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Air Duct
- Part number: 601R9521553
- Condition: Broken
- Location: Zone 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B, O

## Discrepancy

LEFT AC PACK HI TEMP CAUTION MESSAGE IMMEDIATELY FOLLOWED BY RISING CABIN ALTITUDE. PROBLEM DETERMINED TO BE, RIGHT AC PACK NOT SUFFICENT TO MAINTAIN CABIN ALTITUDE. LEFT AC PACK RESET NORTMALLY. RIGHT AC PACK AIR SUPPLY DUCT PART NUMBER 601R95215-53, IN AFT COMPARTMENT BROKEN.
